Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Is it yeast infection if there is burning sensation?

I feel like I might have a yeast infection , but I don t know how I got it... I ve gotten it plenty times before after having sex or taking medication but I haven t done either in quite a while and it s burning when I touch it and kinda like a irritating raw kind of feeling just sitting... Similar to the yeast infections I ve a Had in the past.... Would it hurt to take monistat if I didn t have a yeast infection? Or do I have to know for sure that s what s wrong?
Asked On : Wed, 12 Sep 2012
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
HIV AIDS Specialist 's  Response
Welcome to HCM.

You have not mentioned your exact symptoms, age, other illness like Diabetes and history of any medications and about your sexual activities. These are all have influence over yeast infection.
1. Yeast infection has to be confirmed.
2. Topical applications alone not sufficient and oral anti-fungal tablets for 3-4 weeks have to be taken along with creams or gel.
3. Sex partners have to be treated.
4. Predisposing factors like Diabetes , prolonged antibiotic therapy, immuno-suppressive drugs have to looked for and try to have a control over these.
5. Monistat application sometimes may irritate for somebody. You can look for some other alternatives as per your dermatologist advice.
Get well soon.
Dr S.MUrugan
Answered: Thu, 3 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor